# SDR SWAA2022082943213

- Difficulty date: August 17, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737
- Aircraft serial: 27886
- Aircraft time: 69,480 hours, 40,936 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Buckled
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ STAB L/E RIB AT STA 123.85 BUCKLED (186A1306-1) / [01] VERIFIED NEW L/H HORIZONTAL RIB STA 123.85 P/N 186A1352-11 ; A TAG A141919 I/A/W BOEING DRAWING 186A1306 REV -;[02] VERIFIED STEP 1 C/W;[03] LOCATED AND DRILLED UP NEW RIB I/A/W B737 700 SRM 51-40-05 AND BOEING DRAWING 186A1306 REV -;[04] VERIFIED STEP 3 OK TO INSTALL;[05] INSTALLED NEW RIB I/A/W B737 700 SRM 51-40-02 AND BOEING DRAWING 186A1306 REV -;[06] VERIFIED STEP 5;[07] AUDIT C/W
